# SDR R61A201705090382

- Difficulty date: May 9, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 34,538 hours, 21,333 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086101001
- Condition: Corroded
- Location: Frame 86
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND THE SEAT TRACK AT FRAME 86, RBL 10 CORRODED.  MX REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-40-01, AND 51-40-03.
